# SDR DALA2022053103800

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 9,955 hours, 1,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 ARMING LEVER DOOR 3R ACCESS COVER BROKEN. CORRECTIVE ACTION: INSPECTED DOOR 3R. FOUND EMERGENCY HANDLE COVER INSTALLED W/ IMPROPER HARDWARE. REMOVED 3R DOOR LINERS & HARDWARE. (8504919)
